RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Geom. Anal., 2015, Volume 25, Issue 1, Pages 512–535 (Mi jga1)  

This article is cited in 1 scientific paper (total in 1 paper)

Bishop and Laplacian comparison theorems on three-dimensional contact sub-Riemannian manifolds with symmetry

A. Agrachevab, P. W. Y. Leec

a Steklov Mathematical Institute, ul. Gubkina 8, Moscow, 119991, Russia
b International School for Advanced Studies, via Bonomea 265, 34136, Trieste, Italy
c The Chinese University of Hong Kong, Room 216, Lady Shaw Building, Shatin, Hong Kong

Funding Agency Grant Number
Natural Sciences and Engineering Research Council of Canada (NSERC)
The first author was partially supported by the PRIN project and the second author was supported by the NSERC postdoctoral fellowship.


DOI: https://doi.org/10.1007/s12220-013-9437-2


Bibliographic databases:

ArXiv: 1105.2206
Document Type: Article
Received: 01.03.2012
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jga1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. W. Y. Lee, Ch. Li, I. Zelenko, “Ricci curvature type lower bounds for sub-Riemannian structures on Sasakian manifolds”, Discrete Contin. Dyn. Syst., 36:1 (2016), 303–321  crossref  mathscinet  isi  scopus
  • Number of views:
    This page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018